# SDR CA020226005

- Difficulty date: February 7, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 5,931 hours
- Engine: Pwa PT6A42
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 02532330003
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, NOTICED A DRIP OF FUEL COMING OFF OF THE ENGINE DRIVEN FUEL PUMP TO ENGINE FLANGE. WITH A CLOSER LOOK FOUND A BROWN STAIN AS WELL. REMOVED ENGINE DRIVEN FUEL PUMP ASSEMBLY AND INSPECTED. FOUND SPLINE DRIVE COUPLING WHICH ENTERS THE ENGINE ACCESSORY CASE CORRDED AND SEVERELY WORN. ENGINE DRIVEN PUMP ASSEMBLY REPLACED.
